Supplement to ”On the inverse of monoidal transformation”. (English) Zbl 0234.32019


32L99 Holomorphic fiber spaces
32G05 Deformations of complex structures
Full Text: DOI


[1] Andreotti, A. and E. Vesentini, Carleman estimates for the Laplace-Beltrami equations on complex manifolds, Publ. Math. I.H.E.S. 25 (1965), 81-130. · Zbl 0138.06604 · doi:10.1007/BF02684398
[2] Kodaira, K., On stability of compact submanifolds of complex manifolds, Amer. J. Math. 85 (1963), 79-94. · Zbl 0173.33101 · doi:10.2307/2373187
[3] Komatsu, H., Projective and injective limits of weakly compact sequences of locally convex spaces, /. Math. Soc. Japan, 19 (1967), 366-383. · Zbl 0168.10603 · doi:10.2969/jmsj/01930366
[4] Nakano S., On the inverse of monoidal transformation, Publ. R.I.M.S. Kyoto Univ. 6 (1970), 483-502. · Zbl 0234.32017 · doi:10.2977/prims/1195193917
[5] Serre, J.-P., Un theoreme de dualite, Comm. Math. Helv. 29 (1955), 9-26. · Zbl 0067.16101 · doi:10.1007/BF02564268
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.